Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Continuous eye and facial pains. Is it related to migraines?

i went to an ent because i thoughtni had a sinus infection . he did cat scan and looked into my nose and said no. He said the eye and facial pain probably has to do with my migraines. I don t understand this as I have had this pain for about 2 months now. I wake up with it and sometimes it just remains dull and sometimes I have to take my imitrex . however, it never goes away and it often wakes me up during the night.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The long lasting pain in the eyes and nose may be due to sinusitis.
Migraines can have eye and nose pains and last for episode of migraine.
You should take antiallergics and pain killers for that.
Antiallergics can be a combination of loratidine and pseudoephedrine twice a day and pain killers such as Nuberol Forte twice daily for 05 days.
This relieve your symptoms with the course of 05 days.

I hope I am succesful in solving your query if you have more you can ask me.
Take care
Dr. Azhar Sattar

Answered: Fri, 25 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor